# SDR QXEA0001335

- Difficulty date: May 10, 2000
- Submitted: May 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND UPPER ANTI-UPFLOAT CABLE IS CHAFING ON THE NR 1 LIFTDUMPER OUT HYDRAULIC LINE B-NUT DIRECTLY ABOVE THE NR 2 MAIN LANDING GEAR.  THE CABLE HAS APPROX 50 PERCENT WEAR.  REPAIRED IAW FOKKER SRM 27-11-00 PAGE 512.
